# SDR FDEA202509061633

- Difficulty date: September 6, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N185FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63116
- Aircraft time: 8,215 hours, 4,074 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114T4105409G
- Part serial: A0170000356
- Condition: Chafed
- Location: Zone 500 Slat
- Part time: 8,215 hours, 4,074 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING #5 SLAT HAS GOUGE IN LOWER SKIN AT WING STA 441 NEAR TRAILING EDGE REPAIRED LH WING L/E # 5 SLAT TRAILING EDGE WEDGE AT WS 433.1 IN REF TO 767 SRM 57-43-02-  2R FIG.201 SHEET 2 AND 767 SRM 51-70-10-2R. SEE JPF FOR WORK ACCOMPLISHED.THIS IS A MAJOR   REPAIR.
